Oscillation of solutions of third-order linear ordinary differential equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 452-460
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_3_a9,
author = {N. N. Khvedelidze and T. A. Chanturiya},
title = {Oscillation of solutions of third-order linear ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {452--460},
year = {1991},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_3_a9/}
}
TY - JOUR AU - N. N. Khvedelidze AU - T. A. Chanturiya TI - Oscillation of solutions of third-order linear ordinary differential equations JO - Differencialʹnye uravneniâ PY - 1991 SP - 452 EP - 460 VL - 27 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_3_a9/ LA - ru ID - DE_1991_27_3_a9 ER -
N. N. Khvedelidze; T. A. Chanturiya. Oscillation of solutions of third-order linear ordinary differential equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 452-460. http://geodesic.mathdoc.fr/item/DE_1991_27_3_a9/